Heart Pounding Palpitations From Thyroid Supplement Log

Discussion in 'Logs' started by charlie, Dec 25, 2012.

  1. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    The pounding has returned. So, I am gonna log a bit on my progress with supplementing thyroid.

    I have been on 1/8th of a pill of thiroyd twice a day, after breakfast and after lunch. The pounding heartbeat returned yesterday, not so bad, but its there, and had trouble going to sleep.

    So, if I am correct from my assumption this if from the body becoming more sensitive to adrenaline. So, I am going to push through and see if the body will down regulate the adrenaline response. Ray Peat says it takes a couple weeks to down regulate, so, let's see if it will. Who needs sleep anyways? :lol:

    Some people say its from too much T3, some people say from too much T4 but I am not buying the T4 thing. I tend to lean towards too much adrenaline/cortisol or too much T3.

    It does get worse after coffee, so, I have cut my coffee down to half today and also sipping it really slowly.

    Here we go!!!! :rockout
     
  2. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Re: Heart Pounding From Thyroid Supplement Log

    Ok, after some further research today, I found this guys site and tend to go with what he says. What I am experiencing most likely is just too much thyroid at this point. This guys site has some good info on it, they also suggest nature-throid.

    http://www.drdach.com/Thyroid_Hunt_Study_TSH.html

    Ok, so needless to say. Instead of pushing through. I am going to back off and not take any for a day. Then start back up with 1/8th of a pill once a day. So that would be half of what I was using before.
     
  3. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Re: Heart Pounding From Thyroid Supplement Log

    Found an online pharmacy that carries nature-throid, so considering picking some up.

    I feel really confident after reading the information on Dr. Dach's website that I will now be able to figure out my dosing of NDT. He really seems to know his stuff about dosing of NDT and he is well versed in Broda Barnes work. :rockout

    Charlie has received the best Christmas present ever today! :woo

    :xmas
     
  4. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
  5. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Re: Heart Pounding From Thyroid Supplement Log

    Well, Dr. Dach doesn't totally get it because he still prescribes fish oil, but, he definitely seems to know whats up when dosing NDT.
     
  6. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Only thing is, I had this heart pounding a couple weeks after stopping thyroid supplement. So makes me wonder if its not associated with thyroid supplementing. Its reported that heart pounding is related to low thyroid and also low cortisol.
     
  7. j.

    j. Guest

    Charlie, I think I mentioned this, but before Peating I had heart pounding if I ate many salty things. Have you tried stopping , or adding less salt to foods and seeing what happens?
     
  8. kiran

    kiran Member

    Joined:
    Aug 9, 2012
    Messages:
    1,054
    Gender:
    Male
    Hmmm, it could just be dehydration...
     
  9. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    J, I will start that tomorrow and see what hapens. Thank you!

    We should know soon enough. :)
     
  10. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    J, that is interesting because the hard beating heart would happen after my snacks sometimes which did not contain any coffee, but, they always contained a good amount of salt. Hoping this is the answer!
     
  11. j.

    j. Guest

    Just looking a bit ahead, IF this happens to be the answer (big IF), then if you keep Peating, the nuisance will eventually go away, or at least that's what happened to me.
     
  12. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    That would be awesome! Maybe I am just taking too much darn salt.

    I just been searching around and I guess it throws the electrolyte balance off the wrong way and the kidneys have to work twice as hard to filter out the salt so somehow it messes with the heart.
     
  13. j.

    j. Guest

    Interesting. Do you have a link? (just want to understand what happened to me in the past)
     
  14. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Man I been jumping all around the net. If I run across it again I will post it up. Sorry about that. :(
     
  15. j.

    j. Guest

    No worries.
     
  16. chris

    chris Member

    Joined:
    Oct 8, 2012
    Messages:
    437
    Location:
    UK
    I have seemingly lost a bit of stomach fat while taking T3 rather easily. My barber the other day noted my hair was quit thin on top, wondering if this is something to do with T3. I think I will drop the T3 for the time being and stick with food and maybe still play around with pregnenolone.
     
  17. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Interesting Chris. I know anytime I take niacinamide my hair starts falling out. I wonder if it has anything to do with the metabolism raising and things adjusting.
     
  18. chris

    chris Member

    Joined:
    Oct 8, 2012
    Messages:
    437
    Location:
    UK
    I haven't had niacinamide in a year or two but was always fine with that. My theory is that the T3 raised my metabolism (evident by fat loss) and my diet was pretty subpar at the time and I was lacking some nutrients. I am going to refine my diet before anything then possibly reintroduce T3 in a while.
     
  19. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Yes, that is a huge possibility about the lacking of nutrients.
     
  20. OP
    charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,443
    Gender:
    Male
    Location:
    USA
    Quick note before I nod off.

    Stopped the salt supplementing today and only used salt on food, still had the hard beating heart. So, I do not think it was salt. Also had a head ache for the second half of the day today and still do, wondering if its from lack of salt. :lol:

    Took 1/8th a pill at breakfast today. Like I said, still having hard beating heart, just not as bad. Will decided in the morning how much to take.
     
Loading...